Year 2020, Volume 8 , Issue 2, Pages 130 - 134 2020-10-15

Ergodic Theorem in Grand Variable Exponent Lebesgue Spaces

Cihan UNAL [1]


We consider several fundamental properties of grand variable exponent Lebesgue spaces. Moreover, we discuss Ergodic theorems in these spaces whenever the exponent is invariant under the transformation.

..........................................................

.............................................................

............................................


......................................................

.................................................................

..........................................................................

........................................................


variable exponent grand Lebesgue space, Ergodic theorem, probability measure
  • Aoyama, H., Lebesgue spaces with variable exponent on a probability space. \emph{Hiroshima Math. J.} 39 (2009), 207-216.
  • Capone, C., Formica, M. R., Giova, R., Grand Lebesgue spaces with respect to measurable functions. \emph{Nonlinear Anal.} 85 (2013), 125-131.
  • Cruz-Uribe, D. V., Fiorenza, A., Variable Lebesgue Spaces Foundations and Harmonic Analysis, Springer, New York, 2013.
  • Danelia, N., Kokilashvili, V., Approximation by trigonometric polynomials in the framework of variable exponent grand Lebesgue spaces. \emph{Georgian Math. J.} 23 (2016), no. 1, 43-53.
  • Di Fratta, G., Fiorenza, A., A direct approach to the duality of grand and small Lebesgue spaces. Nonlinear Anal. \textbf{70}(7), 2582--2592 (2009).
  • Maximal function on generalized Lebesgue spaces $L^{p(.)}$. \emph{Mathematical Inequalities and Applications} 7 (2004), 245-253.
  • Diening, L., Harjulehto, P., H\"{a}st\"{o}, P., R\r{u}\v{z}i\v{c}ka, M., Lebesgue and Sobolev Spaces with Variable Exponents, Springer-Verlag, Berlin, 2011.
  • Fan, X., Zhao, D., On the spaces $L^{p\left( x\right) }\left(\Omega \right) $ and $W^{k,p\left( x\right) }\left( \Omega \right) .$ \emph{J. Math. Anal. Appl.} 263 (2001), no. 2, 424-446.
  • Fiorenza, A., Duality and reflexivity in grand Lebesgue spaces. \emph{Collect. Math.} 51 (2000), no. 2, 131-148.
  • Fiorenza, A., Sbordone, C., Existence and uniqueness results for solutions of nonlinear equations with right hand side in $L^{1}$. \emph{Studia Math.} 127 (1998), no. 3, 223-231.
  • Fiorenza, A., Gupta, B., Jain, P., The maximal theorem in weighted grand Lebesgue spaces. \emph{Stud. Math.} 188 (2008), no. 2, 123-133.
  • Gorka, P., Ergodic theorem in variable Lebesgue spaces. \emph{Period Math. Hung.} 72 (2016), 243-247.
  • Greco, L., Iwaniec, T., Sbordone, C., Inverting the $p$-harmonic operator. \emph{Manuscripta Math.} 92 (1997), 249-258.
  • Iwaniec, T., Sbordone, C., On integrability of the Jacobien under minimal hypotheses. \emph{Arch. Rational Mechanics Anal.} 119 (1992), 129-143.
  • Kokilashvili, V., Meskhi, A., Maximal and Calderon -Zygmund operators in grand variable exponent Lebesgue spaces. \emph{Georgian Math. J.} 21 (2014), 447-461.
  • Kov\'{a}\v{c}ik, O., R\'{a}kosn\'{\i}k, J., On spaces $L^{p(x)}$ and $W^{k,p(x)}$. \emph{Czechoslovak Math. J.} 41(116) (1991), no. 4, 592-618.
  • Orlicz, W., \"{U}ber Konjugierte Exponentenfolgen. \emph{Studia Math.} 3 (1931), 200-212.
  • Rafeiro, H., Vargas, A., On the compactness in grand spaces, \emph{Georgian Math.} 22 (2015), no. 1, 141-152.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0002-7242-393X
Author: Cihan UNAL (Primary Author)
Institution: Assessment, Selection and Placement Center
Country: Turkey


Dates

Publication Date : October 15, 2020

Bibtex @research article { mathenot683046, journal = {Mathematical Sciences and Applications E-Notes}, issn = {}, eissn = {2147-6268}, address = {}, publisher = {Murat TOSUN}, year = {2020}, volume = {8}, pages = {130 - 134}, doi = {10.36753/mathenot.683046}, title = {Ergodic Theorem in Grand Variable Exponent Lebesgue Spaces}, key = {cite}, author = {Unal, Cihan} }
APA Unal, C . (2020). Ergodic Theorem in Grand Variable Exponent Lebesgue Spaces . Mathematical Sciences and Applications E-Notes , 8 (2) , 130-134 . DOI: 10.36753/mathenot.683046
MLA Unal, C . "Ergodic Theorem in Grand Variable Exponent Lebesgue Spaces" . Mathematical Sciences and Applications E-Notes 8 (2020 ): 130-134 <https://dergipark.org.tr/en/pub/mathenot/issue/57179/683046>
Chicago Unal, C . "Ergodic Theorem in Grand Variable Exponent Lebesgue Spaces". Mathematical Sciences and Applications E-Notes 8 (2020 ): 130-134
RIS TY - JOUR T1 - Ergodic Theorem in Grand Variable Exponent Lebesgue Spaces AU - Cihan Unal Y1 - 2020 PY - 2020 N1 - doi: 10.36753/mathenot.683046 DO - 10.36753/mathenot.683046 T2 - Mathematical Sciences and Applications E-Notes JF - Journal JO - JOR SP - 130 EP - 134 VL - 8 IS - 2 SN - -2147-6268 M3 - doi: 10.36753/mathenot.683046 UR - https://doi.org/10.36753/mathenot.683046 Y2 - 2020 ER -
EndNote %0 Mathematical Sciences and Applications E-Notes Ergodic Theorem in Grand Variable Exponent Lebesgue Spaces %A Cihan Unal %T Ergodic Theorem in Grand Variable Exponent Lebesgue Spaces %D 2020 %J Mathematical Sciences and Applications E-Notes %P -2147-6268 %V 8 %N 2 %R doi: 10.36753/mathenot.683046 %U 10.36753/mathenot.683046
ISNAD Unal, Cihan . "Ergodic Theorem in Grand Variable Exponent Lebesgue Spaces". Mathematical Sciences and Applications E-Notes 8 / 2 (October 2020): 130-134 . https://doi.org/10.36753/mathenot.683046
AMA Unal C . Ergodic Theorem in Grand Variable Exponent Lebesgue Spaces. Math. Sci. Appl. E-Notes. 2020; 8(2): 130-134.
Vancouver Unal C . Ergodic Theorem in Grand Variable Exponent Lebesgue Spaces. Mathematical Sciences and Applications E-Notes. 2020; 8(2): 130-134.
IEEE C. Unal , "Ergodic Theorem in Grand Variable Exponent Lebesgue Spaces", Mathematical Sciences and Applications E-Notes, vol. 8, no. 2, pp. 130-134, Oct. 2020, doi:10.36753/mathenot.683046